# SDR AALA20170911001

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 25,719 hours, 10,079 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN THE RIGHT HORIZONTAL STABILIZER LOWER IN SPAR SKIN AT HSS 129.5, 18 INCHES FROM AFT SPAR.  REPAIRED STABILIZER IAW SRM 55-10-01-2R-11.
